A Nest of Ashes

Unabridged

  • Theatre
  • Show
The 2022 archive

Simon Falguières

Bernay - Saint-Pierre-d’Entremont / Created in 2022

In this thirteen-hour epic, two worlds unaware of each other’s existence are in danger: the world of dreams, and that of reality. How can they come together to survive?

A Nest of Ashes, Simon Falguières, 2022 © Christophe Raynaud de Lage / Festival d'Avignon

Practical infos

Presentation

A son of the circus, Simon Falguières already has had a long directing and writing career. Now he has decided to tackle a challenge only the most fearless still dare dream of: the dramatic saga. Thirteen hours of theatre, performed by seventeen actors, for a total of sixty characters and two hundred costumes! At once fairy tale and fantastic epic, his Nest of Ashes, reworked specifically for the Festival d’Avignon and performed in its entirety for the first time, is made up of seven plays which follow each other ceaselessly, forever keeping the spectators in a state of suspense and alertness. An adventure full of twists and turns which takes the audience on a journey into two worlds, that of dreams—the kingdom of Princess Anne—and that of reality—with actor Gabriel as protagonist. And although at the beginning of the show, those two are unaware of each other’s existence, soon they find themselves guided by a supernatural force and willing to do anything to save their worlds by bringing them together…

11am - Le Chant de l'abandonné (1h35)
12:35pm - Intermission : 30 min
1:05am - Le Chant de l'endormie (1h35)
2:40pm - Intermission 1h
3:40pm - Le Chant de l'aveugle (1h)
4:40pm - 15 min break
4:55pm - Le Chant traversé (durée 1h05)
6pm - Intermission : 30min
6:30pm - Le Chant du véritable abandonné (1h40)
8:10pm - Intermission : 1h
9:10pm - Le Chant de la réunion (1h10)
10:20pm - 15min break
10:35pm - Le Chant d'Auguste (1h05)

Distribution

With John Arnold, Clémence Bertho, Layla Boudjenah, Antonin Chalon, Mathilde Charbonneaux, Camille Constantin Da Silva, Frédéric Dockès, Élise Douyère, Anne Duverneuil, Charlie Fabert, Simon Falguières, Charly Fournier, Victoire Goupil, Pia Lagrange, Lorenzo Lefebvre, Charlaine Nezan, Stanislas Perrin, Manon Rey, Mathias Zakhar

Texts and direction Simon Falguières
Dramaturgy Julie Peigné
Set design Emmanuel Clolus
Lights Léandre Gans
Sound Valentin Portron
Costumes Clotilde Lerendu, Lucile Charvet
Accessories Alice Delarue
Assistant direction Ludovic Lacroix

Production

Production Le K
Co-production Festival d’Avignon, Théâtre Nanterre-Amandiers, La Comédie de Caen CDN de Normandie, ThéâtredelaCité CDN Toulouse Occitanie, Le Tangram Scène nationale d’Évreux-Louviers, le CDN de Normandie – Rouen, Le Préau CDN de Normandie – Vire, Le Trident Scène nationale de Cherbourg-en-Cotentin, Dieppe Scène nationale, Scène nationale 61, Le Réseau des Producteurs Associés Normands, Théâtre du Nord CDN de Lille-Tourcoing-Hauts de France, La Rose des vents Scène nationale Lille Métropole Villeneuve-d’Ascq
With the support of the DGCA - ministère de la Culture, Drac Normandie ministère de la Culture, the Région Normandie, the Département de l’Eure, the ODIA Normandie, and for the 76th edition of the Festival d’Avignon : Spedidam 
With the help of the Moulin de l’Hydre (Saint-Pierre-d’Entremont), Éric et Claire Goupil, la famille Lagrange-Pontaillier
With the artistic participation of the Jeune Théâtre National and the integration programme of the École du Nord

Pictures

Audiovisual

Read more

And…

On tour

The tour dates of the Festival d'Avignon shows are displayed automatically with the data provided by : theatre-contemporain.net.